# SDR DLM88951519

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-2 LETTER CHECK, LT WHEEL WELL AFT STRIKER   ANGLE CRACKED.  REPAIRED PER SRM 53-05.
